Differential and Integral Equations

Some remarks on Stein's $L log L$ result

Alberto Fiorenza

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 6 (1992), 1355-1362.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370875551

Mathematical Reviews number (MathSciNet)
MR1184030

Zentralblatt MATH identifier
0759.42015

Subjects
Primary: 42B25: Maximal functions, Littlewood-Paley theory

Citation

Fiorenza, Alberto. Some remarks on Stein's $L log L$ result. Differential Integral Equations 5 (1992), no. 6, 1355--1362. https://projecteuclid.org/euclid.die/1370875551


Export citation